Pseudoephedrine Forums (Page 2)

Recently active Pseudoephedrine forums and community discussion threads. Post your question or story about Pseudoephedrine and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Previous Page     Page of 5    Next Page     New Thread    RSS Feed
small round red pill with black letters po on one side

Found two pills mounted on foil THEY ARE RED WITH BLACK LETTERS PO ON THEM ## Hello, John! How are you? These are 30mg Pseudoephedrine tablets, they are available over the counter with identification from most pharmacies. The FDA classifies this medication as being a decongestant. Its typical side effects may possibly include nausea, dizziness, insomnia, dry mouth and headache. Is there anything else I can help with? ## Thanks thought it might be something like that

Updated
pseudoephedrine high volume use

I took about 7200 mgs of pseudoephedrine (total, not at once)... It was for losing weight... My dr has run diagnostics on me because I have been ill - will he be able to tell my high use, or does he have to do a specific test to tell? He wants me to come back in for more tests and I'm wondering how long it would take to pass through my system with that high dose?

Updated
does erectile dysfunction caused by using pseudoephedrine for short period is temporary

Hi, I am 37 years old male. I took 120 mg of pseudoephrine every 12 hours for 4 days only to treat nasal congestion. I felt a complete erectile dysfunction for the first time in my life from the second day. I was in panic and I stopped the drug the forth day fearing that it might cause long time ED. I would like to ask whether it is only temporary ED as a side effect of the drug? Thank you.

Updated
Solvin Tablet Vs Solvin Cold Tablet

Is there a difference between the compositions of Solvin Tablet vs Solvin COLD Tablet ? If so please discuss. Thks. ## As far as I can tell there is a difference between "Solvin" and "Solvin Cold AF" tablets. Solvin is a cough and cold preparation containing the active ingredients Bromhexine + Pseudoephedrine. This is a mucolytic & decongestant combination used in the treatment of respiratory disorders associated with viscid or excessive mucus. You can learn more about each drug on the page for Bromhexine Details and Pseudoephedrine Details Solvin Cold AF contains slightly different ingredients (Phenylephrine + Chlorpheniramine maleate), but is still used for the same purposes; primarily nasal congestion. I hope this helps! ## I am suffering from cough, running nose,...

Updated
white pill 204 on one side blank the other

What is the name of the pill.I was wondering because I found it in my medicine cabinet. ## Hello, Lillilly! How are you? Is it shaped like a capsule? If so, it's a 120mg extended release Pseudoephedrine tablet that's used to treat cold symptoms. Side effects may include nausea, dizziness, insomnia and elevated blood pressure.

Updated
Dexbrompheniramine & Pseudoephedrine

Is there any over the counter Rx containing these active ingredients in the U.S.A.? It used to be under the name of Drixoral Cold & Allergy & It worked great at relieving my allergies but just like so many other things that worked the government took it off the market ## Hello, Adam! How are you? No, I'm sorry, but there is nothing currently available that contains these ingredients. Have you tried the other options that are available?

Updated
sudaphed

Cold and sinus releif ## Hello, Frog! How are you? If you're looking for a product that contains Pseudoephedrine, they are now kept behind the counter of your pharmacy to help control how much people can people. You just need to ask for it, then show your ID and sign for your purchase. Is there anything else I can help with?

Updated
pseudoephedrine sulfate

Do I need a perscription for claritin d 24 hour? ## @big t, Even though the packaging says "prescription strength", Claritin-D 24 Hour is actually an OTC medication commonly found in many retail pharmacies and even places like Target, Walmart, etc; so you shouldn't have any reason to need a prescription for it in my opinion. However, if this is something that your doctor recommended for you, it may be wise to ask him/her any additional questions pertaining to its use. You can learn more about this drug on the page for Pseudoephedrine Details On a side note, filling out a prescription is your doctor's job (not the patient's) and it would be illegal for anyone else to try and put together a fake one. I hope this info helps!

Updated
Sunward Decondine

what kind sick to use this medicine to cure? ## Decondine contains the active ingredients Tripolidine and Pseudoephedrine, it is used to treat the symptoms associated with a cold. Common side effects may include: nausea, insomnia, nervousness and dry mouth. Learn more: Are there any other questions or comments? ## Will decondine has any side effect to patients with allergy to paracetamol?

Updated
sudogest 60mg

The top # is the same 44 but bottom # is 113 is this the same thing? For Allergies?? ## The tablet with the 44 over 113 contains 60mgs of Pseudoephedrine, which is a decongestant. It may help with a stuffy nose caused by an allergy, but that is all it will do. Learn more Pseudoephedrine details here. It will not really help much with other allergy symptoms, for that you would need an actual antihistamine. Is there anything else I can help with?

Updated
wich part of the pill is pseuodephedrine

Have a pill tan one side 5029 on it other side is white with 5/120 on it i know what the pill is was wondering what side of it has the time release and wich side was the pseodephedrine ## I'm sorry, but that's not how it works, you won't be able to separate one from the other. If you need something that just contains Pseudoephedrine, there are still some products available that contain it, they are available over the counter, but must be asked for at your pharmacy desk. You will also need to provide identification and sign for the purchase. Learn more Pseudoephedrine details here. Is there anything else I can help with?

Updated
white with pill 44113 round

Can my 13 year old, 154 pounds take this pill ## This tablet contains 60mgs of Pseudoephedrine and generally, the children's dosage is about half that. Learn more Pseudoephedrine details here. This medication can also cause some potentially serious side effects, such as elevated heart rate and blood pressure, so I wouldn't suggest giving it to a child, unless their doctor approves. Have you consulted their pediatrician?

Updated
cpm-p-ephed

rx ## Hello, Based on my research, this medication is a generic combination of Pseudoephedrine and Chlopheniramine in a sustained release capsule. It is used for the temporary relief of runny/stuffy nose and other symptoms (such as: ear congestion, watery/itchy eyes, and itchy throat) that may be caused by allergies, hay fever, the common cold, sinus inflammation (sinusitis), and other breathing conditions. Decongestants are primarily used to help relieve stuffy nose and ear congestion symptoms. Some side effects include (but are not limited to): -dizziness, drowsiness; -problems with memory or concentration; -ringing in your ears; or -feeling restless or excited You can learn more about this drug on the page for Chlorpheniramine + Pseudoephedrine Details I hope this helps! Do you have ...

Updated
RC GGP

Can someone tell me what a oblong white pill with the letters RC GGP on it could be ## Alergy/cold pill. Guaifensin 400mg Pseudoephedrine HCL 60mg ## The closest match I've been able to find is similar to what trev suggested. It's a white oblong pill with imprint RCC GPE called Refenesen PE; which contains Guaifenesin 400 mg + Phenylephrine 10 mg. The principal use of guaifenesin is in the treatment of coughing, but the drug has numerous other uses, including medical, veterinary, and personal. You can learn more about this drug on the page for Guaifenesin + Phenylephrine Details If you have any other questions or concerns, please post back and I will be happy to assist you.

Updated
Oval White Tablet Andrx 605

oval white tablet w/ andrx 605 printed in black ## 24 hour pseudoephedrine sulfate 240 mg / loratadine 10 mg for allergies--like claritin ## Based on the description provided, I have identified pill imprint Andrx 605 as the OTC medication Loratadine (10 mg) and pseudoephedrine sulfate extended release (240 mg) -Also known as Claritin D like Jeff noted. Loratadine + pseudoephedrine belongs to the drug class upper respiratory combinations and is used in the treatment of nasal congestion and hay fever. Manufacturer: MCKESSON SUNMARK You can learn more about this drug on the page for Loratadine + Pseudoephedrine Details I hope this info helps!

Updated
Tiny Red Pill Found

found very tiny red pill with the number 44 printed on one side, the other side is blank. any ideas what this might be? ## This is Pseudoephedrine 30mgs, a generic or store brand of Sudafed to treat congestion. ## It's an over the counter medication. You might want to consider a drug abuse intervention. ;)

Updated
red pill 44112

red pill says 44112 on one side ## I found a small red pill in my daughters car, it is about 1 centimeter wide.It has the numbers 411 written on it in black ink.The pill is red, is a bright red, dullish finished, but some of the gloss could of rubbed off.. ## The tablet with the 44 112 marking contains 30mgs of Pseudoephedrine, which is used a nasal decongestant. Learn more Pseudoephedrine details here. Side effects may include nausea, dizziness, insomnia and nervousness. The tablet with the 411 marking contains 30mgs of Dextromethorphan and 4mgs of Chlorpheniramine, it is also used to treat cold symptoms. You can learn more Dextromethorphan details here and you can learn more Chlorpheniramine details here. Both of these products are available over the counter. Are there any questions...

Updated
S U Wl 71

Peach in color, oval in shape, S U on one side and WL71 on the other side. ## I haven't found a definitive match, but others have identified this exact pill to be a "Sinutab Sinus, Allergy & Pain Relief" tablet, containing: Pseudoephedrine 30mg + Acetaminophen 500mg Does this sound like something you may recall having used in the past?

Updated
60ml fedac syrup for babies

I have 4 months old,got colds and cough,doctor gave 60ml fedac syrup..is it safe? ## Hi Imelda, Based on my research, Fedac syrup contains Pseudoephedrine and Triprolidine. Pseudoephedrine and other cough/cold products have not been proven to be safe or effective in children younger than 6 years. I would discuss this with your doctor before you administer the medication. Learn More: Pseudoephedrine+ TriprolidineDetails I hope this helps!

Updated
pseudoephedrine white tablet with 44 527 written on one side

oval long white tablet with 44 527 written on one side is it pseudoephedrine or what mg of psd is n it ## 44 527 is Acetaminophen 325 mg, Guaifenesin 200 mg and Phenylephrine 5 mg, which is used to help with common colds and hay fever. If you have any more questions or informaiton to add? Please post back if you do. ## Oval white pill with 44-527 imprint is: Safeway Brand Sinus Congestion & Pain Relief ## can this be taken with aleve, also thyroid meds.,

Updated

5 pages of forums were found.

< Prev PageNext Page >



Discuss Pseudoephedrine

No registration needed.
Simply fill out the form below.

Discuss: Pseudoephedrine

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 February 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA